Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

SGPT normal after treatment of hcv genotype 3A, sudden increase in weight. Possible causes ?

I got treatment of hcv genotype 3A upto dec2009 after negative reports i checked on sgpt it was normal till end of 2011 , in march 2013 i got tested gain, SGPT is 47 and SGOT is 39 , note : my weight has been increasing so far and i took omeperazole 40mg before testing now. what could be the possible cause my age 38 height is 6 feet and weight is 104kg
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Increase in weight may be due to hypothyroidism which may develope due to interferon therapy. Or it may be due to general well being, improvement of apetite. Also increase in SGOT and SGPT may be due to increase in weight.

So it is advised to get your lipid profile, thyroid function tests, Ultrasound abdomen to see for liver echotexture and blood sugar

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor